# SDR RU3A20190828045

- Difficulty date: August 28, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N12
- Make and model: Beech C90GTI
- Aircraft serial: LJ1966
- Aircraft time: 2,593 hours, 2,148 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT NO FUEL XFR (RIGHT NO FUEL TRANSFER) ANNUNCIATOR WARNING LIGHT ILLUMINATED. MAINTENANCE PERFORMED GROUND OPS CHECK. NO DEFECT WAS DISCOVERED.
